# SDR QXEA2019093000372

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,991 hours, 44,087 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522166
- Part serial: 115221800344
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,402 hours, 17,016 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PRIOR TO THE 80 KTS CALL, #2 AC GEN CAUTION ILLUMINATED.  ABORTED TAKEOFF AND RAN CHECKLIST, LIGHT REMAINED ILLUMINATED. REMOVED FROM SERVICE. EPCU SHOWED FAULT CODE 28.  REMOVED AND REPLACED #2 AC GCU IAW Q400 AMM 24-21-06-000/400-801.  NO HELP, #2 AC GEN CAUTION STILL ILLUMINATED.  REMOVED AND REPLACED #2 AC GEN IAW Q400 MTC 6242101.  LEAK CHECK GOOD AND OPS TEST GOOD.  #2 AC GEN CAUTION DOES NOT SHOW AT THIS TIME AND NO FAULTS ON EPCU. RETURNED TO SERVICE.
